# SDR SWAA2025091513883

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT FWD LIGHT LENS RETAINER IS DAMAGED.   REMOVED AND REPLACED RT OVERWING EXIT LIGHT LENS IAW AMM 33-51-01-960-801 STEPS 2.C.1.A(3) AND 2.C(4).
